# SDR DALA1019253114

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 29,312 hours, 14,914 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 11 INOP.  REPAIRED WIRE AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL AND ACFT RETURNED TO SERVICE.
